# SDR DL76L040735

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 35,268 hours, 5,577 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BURNT SMELL FROM COCKPIT VENTS MOMENTARILY AND EICAS MESSAGE LEFT RCIRC FAN WITH ASSOCIATED OFF LIGHT.  REPLACED RECIRC FAN.
